# SDR DALA2023050703550

- Difficulty date: May 4, 2023
- Submitted: May 7, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, CORROSION INTERCONNECTING STRUT IB FLAP ON LH WING (REFER TO AMDS CARD 2751-9202 RII). CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT IB FLAP ON LH WING ON SERVICEABLE CONDITION AS PER A320 FAM AMM 27-51-44-000-001-A AND AMM27-51- 44-400-001-A AND THE INSTALLATION IS TO BE ACCOMPLISHED ON AMDS CARD 2750-6020-LT ITEM 21 RII INSPECTION COMPLETE 1573882 ( AE375QC). (LP 2751835)
